# SDR YENA201705300440

- Difficulty date: May 30, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 55,665 hours, 19,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FORWARD PARTION RED LIGHT INOPERATIVE.  FOUND A DAMAGE WIRE AT FIN 361WL1. REPAIR THE WIRE IAW  ESPM 20-53-51. OPS CHECKED GOOD.
